Skip to Main Content

Representation Theory

Published by the American Mathematical Society since 1997, this electronic-only journal is devoted to research in representation theory and seeks to maintain a high standard for exposition as well as for mathematical content. All articles are freely available to all readers and with no publishing fees for authors.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.71.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Sur certains paquets d’Arthur et involution d’Aubert-Schneider-Stuhler généralisée
HTML articles powered by AMS MathViewer

by C. Mœglin
Represent. Theory 10 (2006), 86-129
Published electronically: February 17, 2006


In this paper, we construct a set of representations for classical $p$-adic groups. This set contains the discrete series and the unipotent representations. It is the basic tool to study Arthur’s packets. The construction is done in two different ways: The first one uses Jacquet modules and gives explicit knowledge. The second one uses a generalization of the Aubert-Schneider-Stuhler involution and gives a resolution in the Grothendieck group.
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2000): 22E50
  • Retrieve articles in all journals with MSC (2000): 22E50
Bibliographic Information
  • C. Mœglin
  • Affiliation: Institut de Mathématiques de Jussieu, CNRS, 4 place Jussieu, F-75005 Paris
  • Email:
  • Received by editor(s): January 19, 2005
  • Received by editor(s) in revised form: December 5, 2005
  • Published electronically: February 17, 2006
  • © Copyright 2006 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Represent. Theory 10 (2006), 86-129
  • MSC (2000): Primary 22E50
  • DOI:
  • MathSciNet review: 2209850